Spotting and SE on Jolessa, switched without break to Loestrin..,still spotting. :(
avatar
An_250262 posted:
Was on Jolessa, it gave me cramps and made me moody, and in the middle of the second pack I was spotting pretty noticeably, not enough to fill a tampon but enough where I had to at least wear a liner.

I got over the way Jolessa made me feel so I switched to Loestrin24Fe...but I just took the new pills right away and didn't allow myself to have a "period" since I figured I was still spotting. Well I still am on the Loestrin24fe, I think I feel better still than the Jolessa but I'm frustrated that I'm spotting almost as much on Loestrin a little bit of cramping too but again I believe I'm all around better than when I was on the Loestrin...except that I'm spotting every day still.

I've only been taking the new Loestrin for two weeks, should I stick it out? Or should I stop taking them for a beat, have a "normal" period and then start again and hope for the best? Seems so silly to be bleeding for nearly a month...but it's probably my fault for switching pills will no break?

I've had a full STD test since my last partner and I'm clean. The blood was red on the Jolessa, then was more brown and "chunky" when I first switched to Loestrin, now the past few days its been more red and a little heavier but no stringy chunky brown. Do these changes mean anything also?

Thoughts and advice would be wonderful.
Reply
 
avatar
tlkittycat1968 responded:
You've only been on the new pill for a two weeks and it can take a few weeks for your body to adjust to a new birth control. I'd wait a few weeks before doing anything.